My Holdings   Activate Remote Access

Jordan Structures in Lie Algebras


About this Title

Antonio Fernández López, Universidad de Málaga, Málaga, Spain

Publication: Mathematical Surveys and Monographs
Publication Year: 2019; Volume 240
ISBNs: 978-1-4704-5086-1 (print); 978-1-4704-5362-6 (online)
DOI: https://doi.org/10.1090/surv/240
MathSciNet review: 3967698
MSC: Primary 17B05; Secondary 17C10

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF